Motivic Donaldson–Thomas invariants for the one-loop quiver with potential

Davison, B. and Meinhardt, S. (2015) Motivic Donaldson–Thomas invariants for the one-loop quiver with potential. Geometry & Topology, 19 (5). pp. 2535-2555. ISSN 1465-3060

Abstract

Metadata

Authors/Creators:
  • Davison, B.
  • Meinhardt, S.
Copyright, Publisher and Additional Information: © 2015 The Authors.
Keywords: motivic Donaldson–Thomas theory; vanishing cycles; quivers
Dates:
  • Accepted: 30 September 2014
  • Published (online): 20 October 2015
  • Published: 20 October 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 26 Sep 2019 08:45
Last Modified: 26 Sep 2019 08:45
Status: Published
Publisher: Mathematical Sciences Publishers
Refereed: Yes
Identification Number: https://doi.org/10.2140/gt.2015.19.2535

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics